International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 2, Pages 341-346
Adams and Steenrod operators in dihedral homology
Department of Mathematics, Faculty of Science, South Valley University, Aswan, Egypt
Received 30 January 1996; Revised 12 August 1996
Copyright © 1998 Y. Ch. Gouda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this article, we define the Adam's and Steenrod's operators in the dihedral homology.